# SDR AT0400013

- Difficulty date: June 21, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 20853
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK BUSINESS CLASS SEAT ROWS 1, 2 AND 3 EMERGENCY PATH LIGHTS FAILED TO ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY ASSEMBLY B5-118 IAW AMM 33-51-03, OPS CHECK GOOD.  BLOWN FUSE INTERNAL.
